Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Loss of taste, vomiting, foam around tonsil area. Had taken amoxicillin for common flu. How can I overcome this?

i just got over being sick just common flu i was taking amoxicillin 875mg to get rid of anything that was making me sick and i started to get better until i try to eat the next day and i cant every time i eat i have to throw up, or it feels like i have foam in the back of my throat around my tonsil area i cant drink anything but water cause it all taste very bad i cant eat im very worried i don t know what it is
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and welcome to

Amoxicillin is used to treat bacterial infections. Influenza (flu) is a virus, so I doubt the antibiotic helped with this disease process. If you are having throat issues, perhaps you had pharyngitis (inflammation of the throat) in which case, the amoxicillin may have helped.

Your body is telling you to take it easy. Your tastebuds have been altered by your sickness. This should ease up in about 10 days, the time it takes for a turnover of tastebud cells. Until you are feeling better, I suggest a bland diet such as the BRAT diet: Bananas, rice, applesauce, and toast.

If you are still feeling bad after 3 days, contact your family physician.

Be well,
Dr. Kimberly
Answered: Fri, 6 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor